# SDR ARWR961433

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5614739
- Condition: Corroded
- Location: Ac Comp Rt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RT SIDE A/C COMPARTMENT AREA SUPPORT BRACKET FOR THE AIR CONDITIONING MIXING VALVE HAS CORROSION IN DIFFERENT LOCATIONS.  REMOVED CORRODED BRACKET.  INSTALLED SERVICEABLE BRACKET, PN 5614739 IAW SRM 51-30 AND DC-8 MM 21-60-1.  (X)
